# SDR UALA2011061502951

- Difficulty date: June 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 32,863 hours, 13,246 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 13WL BATTERY PACK OUT OF TOLERANCE.  REPLACED EPSU 13WL BATTERY PACK.
